# SDR DL76L080758

- Difficulty date: May 8, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH COCKPIT P-5 EMERGENCY LIGHTS SWITCH OFF, WHEN ACFT POWER IS REMOVED, EMERGENCY LIGHTS COME ON AND WHEN SWITCH PLACED IN ARMED, LIGHTS GO OFF.  RESEATED CONNECTOR D1650P AT P22 PANEL IAW BSWPM 20-60-06 AND OPS CHECK GOOD IAW DAL B767-300 MM 33-51-00 AND WDM 33-51-11.
